MIA cover

Mathematical Inequalities & Applications

Volume: 19

Year: 2016

You are subscribed to this journal via IP access:
MIA Conference 2018 Free Access

Articles

Issue: 1 (January, 2016)
Article number / DOI Authors / Title Pages Abstract Article
19-01 Farman I. Mamedov, Yusuf Zeren: On boundedness of fractional maximal operator in weighted Lp(.) spaces 1–14 View View
19-02 Hongliang Li: Fractional maximal operator and fractional integral operator on Orlicz-Lorentz spaces 15–31 View View
19-03 Safi S. Rabie, S. H. Saker, D. O'Regan, R. P. Agarwal: New multiplicative higher order dynamic inequalities of Opial type 33–49 View View
19-04 Rahmouni Atef: Hardy's type inequality for the over critical exponent associated with the Dunkl transform 51–60 View View
19-05 Marcelina Mocanu: A global version of Gehring lemma in Orlicz spaces on spaces of homogeneous type 61–72 View View
19-06 Kristina Krulić Himmelreich, Josip Pečarić: Some new Hardy type inequalities with general kernels II 73–84 View View
19-07 Tengiz Kopaliani, Nino Samashvili, Shalva Zviadadze: On the upper and lower estimates of norms in variable exponent spaces 85–100 View View
19-08 Benoît F. Sehba, Stevo Stević: Relations between two classes of real functions and applications to boundedness and compactness of operators between analytic function spaces 101–115 View View
19-09 Ercan Altınışık, Şerife Büyükköse: On bounds for the smallest and the largest eigenvalues of GCD and LCM matrices 117–125 View View
19-10 Ludmila Nikolova, Sanja Varošanec: Chebyshev and Grüss type inequalities involving two linear functionals and applications 127–143 View View
19-11 Douadi Drihem, Fakhreddine Seghiri: Notes on the Herz-type Hardy spaces of variable smoothness and integrability 145–165 View View
19-12 Daeshik Choi: Determinantal inequalities of positive definite matrices 167–172 View View
19-13 Dongyong Yang: Commutators of Riesz transforms with Lipschitz functions related to magnetic Schrödinger operators 173–184 View View
19-14 Károly Nagy, George Tephnadze: Strong convergence theorem for Walsh-Marcinkiewicz means 185–195 View View
19-15 Marco Baronti, Pier Luigi Papini: Triangles, parameters, modulus of smoothness in normed spaces 197–207 View View
19-16 Zengjian Lou, Ruishen Qian: Small Hankel operators on Dirichlet-type spaces and applications 209–220 View View
19-17 Asif R. Khan, Josip Pečarić, Sanja Varošanec: Positivity of sums and integrals for convex functions of higher order of n variables 221–247 View View
19-18 Zengyan Si, Qingying Xue: A note on vector-valued maximal multilinear operators and their commutators 249–262 View View
19-19 Saed Samadi, Akinori Nishihara: A class of continued fraction inequalities 263–269 View View
19-20 Ning Xu, Ze-Hua Zhou: New estimates of essential norm of an integral-type operator between Bloch-type spaces on the unit ball 271–285 View View
19-21 W. Łenski, B. Szal: On pointwise approximation of functions by some matrix means of Fourier series 287–296 View View
19-22 Sougata Dhar, Qingkai Kong: Lyapunov-type inequalities for third-order linear differential equations 297–312 View View
19-23 Feng Qi: Diagonal recurrence relations, inequalities, and monotonicity related to the Stirling numbers of the second kind 313–323 View View
19-24 Xiangling Zhu: Essential norm and compactness of the product of differentiation and composition operators on Bloch type spaces 325–334 View View
19-25 Antonio Cañete: The maximum relative diameter for multi-rotationally symmetric planar convex bodies 335–347 View View
19-26 Shiva Eshaghi, Alireza Ansari: Lyapunov inequality for fractional differential equations with Prabhakar derivative 349–358 View View
19-27 Ismail Nikoufar: Operator versions of Shannon type inequality 359–367 View View
19-28 Flavia-Corina Mitroi-Symeonidis, Daniel Alexandru Ion: Kantorovich problems under Young type constraints 369–379 View View
19-29 Iosif Pinelis: Unimodality of certain parametric integrals 381–384 View View
19-30 Yecheng Shi, Songxiao Li: Essential norm of integral operators on Morrey type spaces 385–393 View View
19-31 Marco Vianello: Compressed sampling inequalities by Tchakaloff's theorem 395–400 View View
Issue: 2 (April, 2016)
Article number / DOI Authors / Title Pages Abstract Article
19-32 György Gát, Ushangi Goginava: Almost everywhere convergence of dyadic triangular-Fejér means of two-dimensional Walsh-Fourier series 401–415 View View
19-33 Min-Jie Luo, Ravinder Krishna Raina: A new extension of Carlson's inequality 417–424 View View
19-34 Deyan Zhang: Lp-mixed intersection bodies 425–438 View View
19-35 Árpád Baricz, Murat Çağlar, Erhan Deniz: Starlikeness of Bessel functions and their derivatives 439–449 View View
19-36 Raj Narayan Dhara, Agnieszka Kałamajska: On one extension theorem dealing with weighted Orlicz-Slobodetskii space. Analysis on Lipschitz subgraph and Lipschitz domain 451–488 View View
19-37 Yunlong Yang, Pingliang Huang: A proof of the Green-Osher inequality 489–498 View View
19-38 Feng Liu, Daiqing Zhang: Multiple singular integrals and maximal operators with mixed homogeneity along compound surfaces 499–522 View View
19-39 Selma Negzaoui: Uncertainty principles for orthonormal sequences related to Laguerre hypergroup 523–534 View View
19-40 S. Abramovich, L.-E. Persson: Inequalities for averages of quasiconvex and superquadratic functions 535–550 View View
19-41 D. Lukkassen, L.-E. Persson, S. G. Samko, P. Wall: Some sharp inequalities for multidimensional integral operators with homogeneous kernel: an overview and new results 551–564 View View
19-42 Jianmiao Ruan, Dashan Fan: Hausdorff operators on the weighted Herz-type Hardy spaces 565–587 View View
19-43 Yuming Chu, Tiehong Zhao: Concavity of the error function with respect to Hölder means 589–595 View View
19-44 Pedro Fernández-Martínez, Teresa Signes: Limiting ultrasymmetric sequence spaces 597–624 View View
19-45 Fang Zhang, Yongmin Liu: On the compactness of the Stević-Sharma operator on the logarithmic Bloch spaces 625–642 View View
19-46 Fengping Yao: Weighted regularity estimates in Orlicz spaces for the parabolic Schrödinger operators 643–661 View View
19-47 Natália Bebiano, João da Providência: A Fiedler-type theorem for the determinant of J-positive matrices 663–669 View View
19-48 Abdullah Yener: Weighted Hardy type inequalities on the Heisenberg group n 671–683 View View
19-49 Amir H. Sanatpour: Estimates of essential norm of the Li-Stević integral type operator between Zygmund type spaces 685–696 View View
19-50 Kwok-Pun Ho: Hardy-Littlewood-Pólya inequalities and Hausdorff operators on block spaces 697–707 View View
19-51 Árpád Baricz, Saminathan Ponnusamy, Sanjeev Singh: Turán type inequalities for general Bessel functions 709–719 View View
19-52 Zhen-Hang Yang, Yu-Ming Chu, Ying-Qing Song: Sharp bounds for Toader-Qi mean in terms of logarithmic and identric means 721–730 View View
19-53 Kejie Shi, Gangsong Leng: Isoperimetric-type inequalities for generalized centroid bodies 731–742 View View
19-54 V. S. Barbosa, V. A. Menegatto: Strictly positive definite kernels on compact two-point homogeneous spaces 743–756 View View
19-55 Mohammad Bagher Ghaemi, Venus Kaleibary: Some inequalities involving operator monotone functions and operator means 757–764 View View
19-56 Dinh Trung Hoa: An inequality for t-geometric means 765–768 View View
19-57 Christopher S. Goodrich: A note on convexity, concavity, and growth conditions in discrete fractional calculus with delta difference 769–779 View View
Issue: 3 (July, 2016)
Article number / DOI Authors / Title Pages Abstract Article
19-58 Chang-Pao Chen, Jin-Wen Lan, Dah-Chin Luor: Multidimensional extensions of Pólya-Knopp-type inequalities over spherical cones 781–803 View View
19-59 Jing-Feng Tian, Witold Pedrycz: New refinements of generalized Hölder's inequality and their applications 805–822 View View
19-60 Barkat Ali Bhayo, József Sándor: On Jordan's, Redheffer's and Wilker's inequality 823–839 View View
19-61 Mansour Mahmoud, Ravi P. Agarwal: Hermite's formula for q-gamma function 841–851 View View
19-62 Ahmed Salem: Some classes of completely monotonic functions related to q-gamma and q-digamma functions 853–862 View View
19-63 Vagif S. Guliyev, Vugar H. Hamzayev: Rough singular integral operators and its commutators on generalized weighted Morrey spaces 863–881 View View
19-64 Mubariz T. Garayev, Mehmet Gürdal, Arzu Okudan: Hardy-Hilbert's inequality and power inequalities for Berezin numbers of operators 883–891 View View
19-65 Gabriela Cristescu, Muhammad Aslam Noor, Muhammad Uzair Awan: Some inequalities for functions having an s-convex derivative of superior order 893–907 View View
19-66 Songping Zhou: Mean value bounded variation concept in real sense: an application with new techniques to weighted integrability 909–922 View View
19-67 Daniel Cárdenas-Morales, Pedro Garrancho: B-statistical A-summability in conservative approximation 923–936 View View
19-68 Semra Ahmetolan, Ismail Kombe: Hardy and Rellich type inequalities with two weight functions 937–948 View View
19-69 G. J. O. Jameson: Convexity of Γ (x) Γ (1/x) 949–953 View View
19-70 Pattrawut Chansangiam: Integral inequalities of Kantorovich and Fiedler types for Hadamard products of operators 955–968 View View
19-71 Yasuo Komori-Furuya, Katsuo Matsuoka: Fractional integrals on Bσ-weighted Morrey spaces 969–980 View View
19-72 Najoua Barhoumi, Rabiaa Ghabi, Maher Mili: Weighted inequalities for the generalized Fourier transform associated with the Cherednik operator on the real line 981–990 View View
19-73 Xiaohong Fu, Hao Li: Weighted composition operators from Dirichlet type spaces to weighted type spaces 991–1001 View View
19-74 Robert E. Gaunt: Uniform bounds for expressions involving modified Bessel functions 1003–1012 View View
19-75 Pablo Rocha: Calderón-Hardy Spaces with variable exponents and the solution of the equation Δm F = f for f ∈ Hp(⋅)(ℝn) 1013–1030 View View
19-76 Zhen-Hang Yang, Yu-Ming Chu: Optimal evaluations for the Sándor-Yang mean by power mean 1031–1038 View View
19-77 Xiaodong Cao, Yoshio Tanigawa, Wenguang Zhai: Continued fraction expression of the Mathieu series 1039–1048 View View
19-78 Phi Thi Van Anh, Nguyen Xuan Thao: Inequalities for the Hartley-Fourier cosine polyconvolution 1049–1066 View View
19-79 Xiangling Zhu: Weighted composition operators from weighted-type spaces to Zygmund-type spaces 1067–1087 View View
19-80 Federico Piazzon, Marco Vianello: Jacobi norming meshes 1089–1095 View View
19-81 Xuhua Liu: Generalization of Golden-Thompson type inequalities for normal matrices 1097–1106 View View
19-82 Sonia Medjbar, Saadia Tas: A comparison type principle for a class of quasilinear elliptic systems: critical and subcritical cases 1107–1130 View View
19-83 Adimurthi, Przemysław Górka: Global Trudinger-Moser inequality on metric spaces 1131–1139 View View
Issue: 4 (October, 2016)
Article number / DOI Authors / Title Pages Abstract Article
Mathematical Inequalities and Applications 2015, Mostar, Bosnia and Herzegovina, November 11–15, 2015 Selected papers   View View
19-84 Zsolt Páles, Paweł Pasteczka: Characterization of the Hardy property of means and the best Hardy constants 1141–1158 View View
19-85 Merve Avcı Ardıç, Ahmet Ocak Akdemir, Erhan Set: New Ostrowski like inequalities for GG-convex and GA-convex functions 1159–1168 View View
19-86 Josip Pečarić, Marjan Praljak: Hermite interpolation and inequalities involving weighted averages of n-convex functions 1169–1180 View View
19-87 M. Adil Khan, S. Ivelić Bradanović, J. Pečarić: Generalizations of Sherman's inequality by Hermite's interpolating polynomial 1181–1192 View View
19-88 Božidar Ivanković: One proof of the Gheorghiu inequality 1193–1202 View View
19-89 Shoshana Abramovich: Jensen, Hölder, Minkowski, Jensen-Steffensen and Slater-Pečarić inequalities derived through N-quasiconvexity 1203–1226 View View
19-90 László Horváth, Josip Pečarić: Recursively defined refinements of the integral form of Jensen's inequality 1227–1246 View View
19-91 Ravi P. Agarwal, Saad Ihsan Butt, Josip Pečarić, Ana Vukelić: Generalization of Popoviciu type Inequalities via Green's function and Fink's identity 1247–1256 View View
19-92 Saad Ihsan Butt, Ljiljanka Kvesić, Josip Pečarić: Generalization of majorization theorem via Taylor's formula 1257–1269 View View
19-93 J. Barić, R. Jakšić, J. Pečarić: Converses of Jessen's inequality on time scales II 1271–1285 View View
19-94 Mirosław Adamek: On a problem connected with strongly convex functions 1287–1293 View View
19-95 Maja Andrić, Josip Pečarić, Ivan Perić: On weighted integral and discrete Opial-type inequalities 1295–1307 View View
19-96 Saad Ihsan Butt, Khuram Ali Khan, Josip Pečarić: Popoviciu type inequalities via Hermite's polynomial 1309–1318 View View
19-97 Monika Nowicka, Alfred Witkowski: Applications of the Hermite-Hadamard inequality 1319–1334 View View
19-98 Özge Dalmanoğlu, Medıha Örkcü: On convergence properties of gamma-Stancu operators based on q-integers 1335–1348 View View
19-99 Gorana Aras-Gazić, Josip Pečarić, Ana Vukelić: Cauchy's error representation of Hermite interpolating polynomial and related results 1349–1362 View View
19-100 Josip Pečarić, Dora Pokaz, Marjan Praljak: Boas-type inequality for 3-convex functions at a point 1363–1374 View View
19-101 Edward Neuman: Inequalities and bounds for a certain bivariate elliptic mean 1375–1385 View View
19-102 A. Matković: Generalization of the Jensen-Mercer inequality by Taylor's polynomial 1387–1398 View View
19-103 Neven Elezović, Lenka Mihoković: Asymptotic behavior of power means 1399–1412 View View
19-104 Witold Jarczyk, Kazimierz Nikodem: On some properties of strictly convex functions 1413–1416 View View
19-105 Ludmila Nikolova, Sanja Varošanec: Chebyshev-Grüss type inequalities on time scales via two linear isotonic functionals 1417–1427 View View
19-106 M. Emin Özdemir, Alper Ekinci: Generalized integral inequalities for convex functions 1429–1439 View View